Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from painful abdomen, tiredness, dizziness, anemia, blood loss, vomiting, nausea. What is the reason?

Hello, for the past few weeks I have been suffering from multiple problems. I have been experiencing extreme tiredness, pains the the side of my abdomen and very bad dizzy spells. I had a baby 11months ago, I was anaemic after due to blood loss and my periods have never been the same since, period pains are a hell lot worse. 2 months ago I had a very weird period, lots of spotting and light period, this month I was passing out and vomiting due to the pain but still a light period. Ever since I keep experiencing these symptoms listed above including nausea And feeling faint. I'm due to see my gp on Monday but just wondering if you have any ideas?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it look to be food protein allergy
may be wheat a you have tireness
get allergy specialist advisw who can do blood serum tests for specific antibodies for milk wheat potato
withdraw food and you will be fine in few wk
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor